Electronic Communications in Probability

Erratum: Transience and recurrence of rotor-router walks on directed covers of graphs

Ecaterina Sava-Huss and Wilfried Huss

Full-text: Open access

Abstract

In the paper "Transience and recurrence of rotor-router walks on directed covers of graphs", published in <a href="http://dx.doi.org/10.1214/ECP.v17-2096">ECP volume 17 (2012), no. 41</a> there is an error in the proof of Corollary 3.8. This corollary is essential for the transient part in the proof of Theorem 3.5(b). We fix this error by constructing a new rotor-router process, which fulfills our needs, and for which the statement of Corollary 3.8. holds.

Article information

Source
Electron. Commun. Probab., Volume 19 (2014), paper no. 71, 6 pp.

Dates
Accepted: 10 October 2014
First available in Project Euclid: 7 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ecp/1465316773

Digital Object Identifier
doi:10.1214/ECP.v19-3848

Mathematical Reviews number (MathSciNet)
MR3269171

Zentralblatt MATH identifier
1305.05047

Subjects
Primary: 05C05: Trees
Secondary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65] 82C20: Dynamic lattice systems (kinetic Ising, etc.) and systems on graphs

Keywords
rotor-router walks transience recurrence directed cover

Rights
This work is licensed under a Creative Commons Attribution 3.0 License.

Citation

Sava-Huss, Ecaterina; Huss, Wilfried. Erratum: Transience and recurrence of rotor-router walks on directed covers of graphs. Electron. Commun. Probab. 19 (2014), paper no. 71, 6 pp. doi:10.1214/ECP.v19-3848. https://projecteuclid.org/euclid.ecp/1465316773


Export citation

References

  • Angel, Omer; Holroyd, Alexander E. Rotor walks on general trees. SIAM J. Discrete Math. 25 (2011), no. 1, 423–446.
  • Angel, Omer; Holroyd, Alexander E. Recurrent rotor-router configurations. J. Comb. 3 (2012), no. 2, 185–194.
  • Holroyd, Alexander E.; Propp, James. Rotor walks and Markov chains. Algorithmic probability and combinatorics, 105–126, Contemp. Math., 520, Amer. Math. Soc., Providence, RI, 2010.
  • Huss, Wilfried; Sava, Ecaterina. Transience and recurrence of rotor-router walks on directed covers of graphs. Electron. Commun. Probab. 17 (2012), no. 41, 13 pp.